# SDR FDEA201706151679

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1200, BL 0 - LBL 22 CORRODED.
